RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Differ. Uravn., 1988, Volume 24, Number 2, Pages 299–305 (Mi de6446)  

Partial Differential Equations

Fundamental solutions of differential equations containing a Bessel operator

A. A. Kulikov

Voronezh State University

Full text: PDF file (930 kB)

English version:
Differential Equations, 1988, 24:2, 228–232

Bibliographic databases:
UDC: 517.95
Received: 30.08.1985

Citation: A. A. Kulikov, “Fundamental solutions of differential equations containing a Bessel operator”, Differ. Uravn., 24:2 (1988), 299–305; Differ. Equ., 24:2 (1988), 228–232

Citation in format AMSBIB
\Bibitem{Kul88}
\by A.~A.~Kulikov
\paper Fundamental solutions of differential equations containing a Bessel operator
\jour Differ. Uravn.
\yr 1988
\vol 24
\issue 2
\pages 299--305
\mathnet{http://mi.mathnet.ru/de6446}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=940312}
\transl
\jour Differ. Equ.
\yr 1988
\vol 24
\issue 2
\pages 228--232


Linking options:
  • http://mi.mathnet.ru/eng/de6446
  • http://mi.mathnet.ru/eng/de/v24/i2/p299

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:44
    Full text:23

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019